# SDR 9JLA2022100712894

- Difficulty date: September 30, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N1027P
- Make and model: Cessna 680SOV
- Aircraft serial: 6800004
- Aircraft time: 4,395 hours, 3,097 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 99146677
- Part serial: D0013
- Condition: Faulted
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RUDDER TRIM INDICATOR WAS NOT INDICATING FULL TRAVEL. THE MAINTENANCE PROVIDER FOUND THE TRIM INDICATOR WAS STOPPING OUTSIDE THE GREEN ARE WHEN MOVED TO THE RIGHT. THEY THEN CONFIRMED THAT THE TRIM ACTUATOR WAS NOT MOVING FULL TRAVEL. THE DEFECTIVE TRIM ACTUATOR WAS REMOVED, AND A REPLACEMENT ACTUATOR WAS INSTALLED. OPERATIONAL AND RIGGING CHECKS WERE COMPLETED WITH SATISFACTORY RESULTS. THE AIRCRAFT WAS RETURNED TO SERVICE.
